Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

That's it. Cerazette is going in the bin tonight...

(4 Posts)
TuesdayNightDateNight Thu 07-Mar-13 21:23:06

It's week 3 and I have the latest in a long line of distressing side effects.

This time it's severe cramps and bloating. That's together with boobs so sore and swollen I'm sleeping in a bra, spots, weight gain and sadness.

It just isn't worth it. I don't know what to try now but abstinence is preferable to this hmmconfused

I'm only scared its going to get worse before it gets better.

Manchesterhistorygirl Thu 07-Mar-13 21:25:15

I hear you I binned cerazette off, I had the most appalling side effects which culminated in a cervical erosion.

bangersnmash Thu 07-Mar-13 21:29:19

I binned it after 3 months . Severe depression and leg cramps . Weird I know. All disappeared within a few days of stopping. The leg pain was really strange as I was seeing the GP and all for a physio referral. Googled cerazette and sciatica and found lots info about a connection.

RatPants Thu 07-Mar-13 21:29:41

I had a constant period on it, wasn't my finest three months grin.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now